# SDR RAIA961024

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Sticking
- Location: Lt Engine
- Part time: 10,298 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7050 - LEFT ENGINE ON TAKEOFF ROLL DROPPED TO 80 PERCENT TORQUE.  MAINTENANCE REPLACED THE LEFT ENGINE BYPASS VALVE.  (M)
